MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9273
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that an unspecified number of maxzero multi-fuse extension set with needleless connector(s) experienced leakage.The following information was provided by the initial reporter: nicu colleagues have reported leaking filters.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of leaking filter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mz9273 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.
 
Event or Problem Description

Brand Name
MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13972133
Report Number9616066-2022-00335
Device Sequence Number4368363
Product Code FPA
UDI-Device Identifier50885403240858
UDI-Public50885403240858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9273
Device Catalogue NumberMZ9273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown